Background: Although ibuprofen and other arylpropionic acid derivatives (APs) are among the non-steroidal anti-inflammatory drugs (NSAIDs) most consumed worldwide at all age ranges, little is known about hypersensitivity to this group of drugs. Our aim was to characterise in detail patients reporting hypersensitivity reactions induced by APs. Methods: We prospectively evaluated patients with symptoms suggestive of hypersensitivity to APs and analysed their clinical characteristics, the reported reactions, and the diagnosis approach. Results: A total of 662 patients confirmed as hypersensitive to APs were included: 489 as cross-reactive (CR) hypersensitivity type (73.86%) and 173 as selective responders (26.13%) (SR). The percentage of subjects reporting reactions induced by ibuprofen and dexketoprofen was higher in CRs (p=0.005 and p=0.01, respectively), whereas reactions induced by naproxen and ketoprofen were more frequent in SRs (p=0.0002 and p=0.00001, respectively). The most frequent symptoms induced by ibuprofen, dexketoprofen, and naproxen were isolated angioedema and urticaria combined or not with angioedema in both NIUA and SNIUAA. NPT-LASA was positive in 156 cases (77.14% of NERD and 68.18% of blended) and DPT to ASA was needed in 246 (50.3%) CR patients. In 28 SR cases (25 SNIUAA and 3 SNIDR), DPT with the culprit AP was required. Conclusions: Skin is the most common organ involved in hypersensitivity to APs, in both CR and SR, with ibuprofen and dexketoprofen inducing most frequently CRs, and naproxen and ketoprofen SRs. More studies are needed to clarify the underlying mechanism in DHR induced by APs.